1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Strange turn

Discussion in 'Type 2 Diabetes' started by Janieb, Jun 3, 2010.

  1. Janieb

    Janieb · Well-Known Member

    Messages:
    158
    Likes Received:
    3
    Trophy Points:
    38
    Hello all , I was out with my band Saturday night - finished the gig and as usual I was tired which is expected however felt very weak to the point i had to sit down whilst everybody else packed away.
    Very light headed and when I did try to do simple things like tie cables up I struggled.

    Was this a hypo - stupidly didnt have my testing kit or glucose tablets with me as told I shouldnt have hypos on SR Metformin. My hubbie Paul got me something to eat and it took around an hour for me to feel semi normal. Next day all I did was sleep.
     
  2. sugarless sue

    sugarless sue · Master

    Messages:
    10,098
    Likes Received:
    232
    Trophy Points:
    133
    May have been, but without testing you will never know !

    It may also have been dehydration or just heat exhaustion.

    Metformin shouldn't normally cause a hypo but if you were already low when you took it then maybe that plus exercise could make you hypo.

    Always best to carry Gluco-tabs just in case.
     
  3. Janieb

    Janieb · Well-Known Member

    Messages:
    158
    Likes Received:
    3
    Trophy Points:
    38
    Yep I certainly learnt my lesson - got hubbie to buy me some glucose tablets the very next day and its all in my hand bag now.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook